# SDR SWAA2019090336474

- Difficulty date: August 2, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 40,386 hours, 24,069 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 7570920
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE PANEL SUPPORT WIGGLE PLATE CRACKED IN PHENOLIC COMMON AREA JUST INBOARD OF #8 FLAP SUPPORT WS. 432.  R&R WIGGLE PLATE ASSEMBLY IAW SRM.
